# SDR R61A2020121600900

- Difficulty date: December 4, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669003
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CFIII LT FLOOR BEAM BETWEEN FR 86-89 HAS CORROSION.  REPAIRED ON AAR NRC 4500809-1000-0065, PER SRM 53-23-10.  THIS AIRCRAFT IS STILL IN HEAVY CHECK IN YQG AT THE TIME OF REPORTING.
